On functions of rectangles and their application to analytic functions
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 2, Volume 3 (1934) no. 1, pp. 27-32.
@article{ASNSP_1934_2_3_1_27_0,
     author = {Saks, Stanislaw and Zygmund, Antoni},
     title = {On functions of rectangles and their application to analytic functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {27--32},
     publisher = {Scuola normale superiore},
     volume = {Ser. 2, 3},
     number = {1},
     year = {1934},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1934_2_3_1_27_0/}
}
TY  - JOUR
AU  - Saks, Stanislaw
AU  - Zygmund, Antoni
TI  - On functions of rectangles and their application to analytic functions
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1934
SP  - 27
EP  - 32
VL  - 3
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1934_2_3_1_27_0/
LA  - en
ID  - ASNSP_1934_2_3_1_27_0
ER  - 
%0 Journal Article
%A Saks, Stanislaw
%A Zygmund, Antoni
%T On functions of rectangles and their application to analytic functions
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1934
%P 27-32
%V 3
%N 1
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1934_2_3_1_27_0/
%G en
%F ASNSP_1934_2_3_1_27_0
Saks, Stanislaw; Zygmund, Antoni. On functions of rectangles and their application to analytic functions. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 2, Volume 3 (1934) no. 1, pp. 27-32. http://www.numdam.org/item/ASNSP_1934_2_3_1_27_0/

A.S. Besicovitch [1], On sufficient conditions for a function to be analytic, and on behaviour of analytic functions in the neighbourhood of non isolated singular points, Proc. of the London Mathem. Soc., 32 (1930), pp. 1-10. | JFM

H. Hahn [1], Theorie der reellen Funktionen, Erste Auflage, pp. VIII + 600, Berlin, 1921. | JFM

F. Hausdorff [1], Dimension und äußeres Maß, Math. Annalen, 79 (1919), pp. 157-179. | EuDML | JFM

C. De La Vallée-Poussin [1], Intégrales de Lebesgue, fonctions d'ensemble, classes de Baire, pp. VIII + 154, Paris, 1916. | JFM

L. Tonelli [1], Sul teorema di Green, Atti Accad. naz. Lincei (6), 11 (1925), pp. 482-488. | JFM